RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 1, Pages 49–54 (Mi jsfu405)  

The tensor product and quasiorder of an algebra related to Cohen–Macaulay rings

Ali Molkhasi

Department of Mathematics, University of Tabriz, Tabriz, Iran

Abstract: This paper shows how the tensor products of the distributive lattices and the finite solvable groups can used to WB-height-unmixed of the method of Stanley and Reisner.

Keywords: quasiorder, polytopes, order complex, tensor product, distributive lattice.

Full text: PDF file (143 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 01.10.2014
Received in revised form: 10.11.2014
Accepted: 10.12.2014
Language:

Citation: Ali Molkhasi, “The tensor product and quasiorder of an algebra related to Cohen–Macaulay rings”, J. Sib. Fed. Univ. Math. Phys., 8:1 (2015), 49–54

Citation in format AMSBIB
\Bibitem{Mol15}
\by Ali~Molkhasi
\paper The tensor product and quasiorder of an algebra related to Cohen--Macaulay rings
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 1
\pages 49--54
\mathnet{http://mi.mathnet.ru/jsfu405}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu405
  • http://mi.mathnet.ru/eng/jsfu/v8/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:135
    Full text:56
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020